On the jacobian conjecture

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We show that the Jacobian conjecture can be reduced to a weaker conjecture in which all fibers of coordinate functions are irreducible.

Original languageEnglish (US)
Pages (from-to)45-51
Number of pages7
JournalProceedings of the American Mathematical Society
Volume117
Issue number1
DOIs
StatePublished - 1993

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this